# SDR USAA2009051191140

- Difficulty date: May 9, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 40,196 hours, 15,267 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 138 - LAS - SMOKE - FORWARD GALLEY OVENS EMIT SMOKE AND A STRONG BURNING ELECTRICAL ODOR.   REMOVED AND REPLACED BOTH OVENS.
